Aspirin in the treatment of influenza may cause internal bleeding07/11/2018
Aspirin for self-treatment of the sick with human flu could trigger internal bleeding. Doctors advise not to take this medication at the onset of disease in our days, a tradition of self-medication is still popular.
About the dangers of treatment with aspirin for the flu the doctor Victoria Savitskaya. According to him, many from childhood, acquire the habit of drinking the aspirin in this disease the example of parents and older generations. Savitskaya said: the flu, with its high temperature and General weakness are few who normally eats, usually in this period, the appetite disappears. Aspirin, meanwhile, cannot be taken on an empty stomach, otherwise the increase in acidity can damage the gastric mucosa.
Also the doctor pointed out another cause of non-aspirin in case of influenza.
“Some modern strains of the virus can cause internal bleeding, and aspirin them can help, as it weakens the walls of blood vessels,” said Savitskaya.
According to the doctor in the first three days of illness it is better not to take medicines to combat the heat – better to give a person with the flu to drink plenty of warm tea with raspberry, sea buckthorn, lemon, ginger. Temperature is a defense mechanism, a sign of the body’s fight against pests. Knocking down the temperature, this protection only weakens. The temperature should knock just in case, if it is higher than 38.5, said the expert.
Magicforum earlier wrote about what can make a person immune to the flu.